# SDR HALA0700043

- Difficulty date: January 31, 2007
- Submitted: February 3, 2007
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 8,530 hours, 21,013 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Chattering
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

BTB - LEFT BRAKE CHATTERING WHEN APPLIED.  ACCOMPLISHED FIM 32-40 TASK 804 FOUND INTERNAL FAULT ON BCU 32431E AND 32431D.  REMOVED AND REPLACED BCU PER AMM 32-45-01 ACCOMPLISHED RTS PER ANTI-SKID CHECK OK BLED BRAKES PER AMM 32-43-01.  LEAK CHECK OK SERVICED FLUID AS REQUIRED TAXIED CHECK OK.
